Search Filters
Format Format
Subjects Subjects
Subjects Subjects
Sort by Item Count (A-Z)
Filter by Count
05c69 (1) 1
mathematics (1) 1
mathematics, applied (1) 1
mathematics, general (1) 1
quasi-total roman domination number (1) 1
roman domination number (1) 1
total roman domination number (1) 1
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range

Resultate der Mathematik, ISSN 1420-9012, 2019, Volume 74, Issue 4, pp. 1 - 18
...) . The minimum weight of a quasi-total Roman dominating function on a graph G is called the quasi-total Roman domination number of G... 
Mathematics, general | Mathematics | Quasi-total Roman domination number | Roman domination number | total Roman domination number | 05C69 | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.